The Treatment of Dividends in Income Taxation
Bibliographic Data
| ID | 10183266 |
|---|---|
| Authors | Harley L Lutz (corresponding author) |
| Year | 1925 |
| Volume | 33 |
| Issue | 2 |
| Pages | 129-154 |
| Publication date | 1925-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/253660 |
| OpenAlex | W1978512320 |
| Language | EN |
Dividend · Download · Economics · Financial economics · Political science · Politics · Public economics · World Wide Web · Computer Science · Corporate Taxation and Avoidance · Finance · Fiscal Policy and Economic Growth · Law · Taxation and Legal Issues
| Highly cited | No |
|---|